MAUDE Adverse Event Report: US ENDOSCOPY ADVANCE; DELIVERY DEVICE

US ENDOSCOPY ADVANCE; DELIVERY DEVICE
Model Number 00711144
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the reported event is being returned to steris for evaluation.Investigation of the reported event is in progress.A follow-up report will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure their advance delivery device did not deploy.The procedure was completed by having the patient swallowing the pill cam.No report of injury.
 
Additional Manufacturer Narrative
The device subject of the reported event was returned to steris for evaluation.The device was tested, and the reported issue could not be duplicated.The device functioned properly as intended.The advance delivery device ifu states, "open and inspect the device for shipping or handling damage.If damage is evident (e.G.Bends, kinks, cracks, misshaped cup), do not use this device and contact your local product specialist.Open and close the finger rings on the handle two (2) times to make sure it moves smoothly.(moving the finger rings away from the thumb ring is open, moving the finger rings towards the thumb ring is closed).Observe that the deployment cable moves in and out.Note: the finger rings do not advance the full length of the handle shaft.If this unit does not function properly, do not use this product and please contact your local product specialist." steris offered in-service training on the proper use and operation of the advance delivery device; however, the user facility declined.A 1-year complaint review was performed, and this is the only complaint associated with this lot of products.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure their advance delivery device did not deploy.The procedure was completed by having the patient swallow the pill cam instead.No report of injury.

Brand Name
ADVANCE
Common Device Name
DELIVERY DEVICE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4404130648
MDR Report Key21766207
Report Number1528319-2025-00025
Device Sequence Number21012902
Product Code NEZ
UDI-Device Identifier00724995183608
UDI-Public(01)00724995183608(11)241218(17)271218(10)11652854
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711144
Device Catalogue Number00711144
Device Lot Number(10)11652854
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown